# SDR UPS02M39086

- Difficulty date: May 30, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft time: 37,451 hours, 6,971 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: AGA71705N
- Part serial: PC021223
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CENTER CARGO PANEL SUPPORT STRUCTURE AT STA 1841, LBL 30 TO RBL 30 CORRODED.  SUPPORT REMOVED AT STA 1841 IAW SRM 51-35-01 VOL II REV 31.  NEW SUPPORT INSTALLED IAW SRM 51-35-01 VOL II REV 31.
